# SDR SWAA2025090410243

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8915Q
- Make and model: Boeing 737-8
- Aircraft serial: 42562
- Aircraft time: 5,114 hours, 2,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OUTSIDE EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT SERVICE DOOR EMERGENCY EXIT LAMP IAW AMM 33-51-04.
